# SDR SWAA2020081707807

- Difficulty date: July 24, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT BS 420+12; 2' BELOW STR 18L. DENT MEASURES L= 1; W= 1; Y= .026'; W/Y= 38 / REPAIRED SKIN DENT AT BS 420+12; 2' BELOW STR18L PER EA 20-153-01372 REV IR AND ER 20-03032 REV.IR.
